MathSciNet Relay Station
MathSciNet bibliographic data
MR2506418 (2010c:46045) 46B26 (03E02 46B20 46B28)
Lopez-Abad, J.; Todorcevic, S. A $c\sb 0$-saturated Banach space with no long unconditional basic sequences. Trans. Amer. Math. Soc. 361 (2009), no. 9, 4541–4560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement